Don't ignore your skin health issues
Ask FREE question to skin specialists
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Sir, I used kojivit ultra cream. It gave rashes nearby my eyes. What can I do sir?

2 Doctors Answered
Stop using that cream under the eyes. Use a good moisturizer and sunscreen. This should take care of the rashes. If it doesnot decrease, then consult online or consult a nearby dermatologist.
1 person found this helpful
Stop it. Alternate safe cream available. Do direct online consultation for prescription by sending photo.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.